# SDR AALA20150916009

- Difficulty date: September 13, 2015
- Submitted: September 16, 2015
- Operation: Air carrier
- Aircraft: N4005X
- Make and model: Airbus A319-115
- Aircraft serial: 5753
- Aircraft time: 5,505 hours, 2,985 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Condition: Dirty
- Location: Galley
- Stage of operation: TO
- How discovered: O
- Nature of condition: A, B
- Precautionary procedure: O

## Discrepancy

DURING TAKEOFF FLIGHT ATTENDANTS NOTICED A BURNING SMELL FROM AN OVEN.  A BURNING PIECE OF PAPER WAS FOUND ON THE OVEN ELEMENTS.  FLAMES EXTINGUISHED WITH HALON.  R & R OVEN IAW AMM 25-35-19.
